# SDR DALA2025090806644

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 93,614 hours, 41,516 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER EXTERIOR SURFACE OF THE LEFT WING SKIN, LOCATED ON THE BLACK BOUNDARY LINE JUST AFT OF THE #4 SLAT. #19614.   COMPLIED WITH ER/A 628738-14 SECTION I PERMANENT REPAIR. (1183650)
